# SDR DALA2019050702947

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 73,589 hours, 12,579 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOOKING INSIDE PANEL 436AL ACROSS TO THE LARGE OUTBD AFT BOLT IN STEP OF CLOSE OUT ANGLE IS A CRACK ON BOTH SIDES OF BOLT. REPLACED ANGLE (LP 1062121)
